Kontinuierliche Lösungen von Variationsproblemen mit Gefällebeschränkung.

Otto Föllinger

Mathematische Zeitschrift (1954)

  • Volume: 60, page 243-254
  • ISSN: 0025-5874; 1432-1823

How to cite


Föllinger, Otto. "Kontinuierliche Lösungen von Variationsproblemen mit Gefällebeschränkung.." Mathematische Zeitschrift 60 (1954): 243-254. <http://eudml.org/doc/169427>.

author = {Föllinger, Otto},
journal = {Mathematische Zeitschrift},
keywords = {Variational calculus},
pages = {243-254},
title = {Kontinuierliche Lösungen von Variationsproblemen mit Gefällebeschränkung.},
url = {http://eudml.org/doc/169427},
volume = {60},
year = {1954},

AU - Föllinger, Otto
TI - Kontinuierliche Lösungen von Variationsproblemen mit Gefällebeschränkung.
JO - Mathematische Zeitschrift
PY - 1954
VL - 60
SP - 243
EP - 254
KW - Variational calculus
UR - http://eudml.org/doc/169427
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.